# SDR DHL200080216C

- Difficulty date: November 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; MAIN CARGO COMPARTMENT SUB FLOOR SKIN CRACKED 16 INCHES BETWEEN FS 20 AND FS 40. CUT AFFECTED AREA IAW SRM 53-2-3, FIG 5, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-2-3 FIG 5. REF: N/R 1382.
